# SDR DL764090676

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 28,108 hours, 6,943 cycles
- Engine: Ge CF680C2*
- Engine time: 30,754 hours, 7,938 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LEFT ENGINE EEC WENT TO ALTN MODE ON OVERHEAD PANEL EICAS MESSAGE L ENG EEC MODE.  RETURN TO GATE.  REMOVED AND REPLACED RT ADIRU NO HELP.  FWD TO MCO AND PLAC PER MEL 73-21-01A.  REPLACED LEFT ENG EEC DURING EEC TEST PIMU GROUND TEST FOUND FAULTS 351-16 A/B ALTN MODE AND 351-26 A/B R ADC CHAN FAIL.  TRIED RELAY K10339 NO HELP REINSTALLED ORIG K10339  460162 FOUND DISC DA1711.
